# SDR RAIA201405210001

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 32,785 hours, 30,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBED DOOR, OPS CHECK GOOD.
